# SDR DALA2020061922479

- Difficulty date: June 11, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 80,015 hours, 14,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE INOPERATIVE AT ROWS 50AB-56AB AND CEILING LIGHTS. REPLACED BATTERY PACK AT ROW 54AB. SYSTEM OPERATION IS NORMAL.
